# SDR UALA2010090803329

- Difficulty date: September 8, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 39,234 hours, 14,701 cycles
- Engine: Iae V2527A5
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CAPT AIRSPEED SPLIT.  NEED TO ACCOMPLISH TEST OF PHC 1,2,3 AND ADR 1,2,3 IN CFDS.  ALSO ACCOMPLISH VISUAL CHECK OF CAPTS PITOT TUBE.  ALSO CHECK FOR EVIDENCE OF WATER IN SYS.  ACCOMPLISHED TEST OF ADR'S AND PH C'S THROUGH THE CFDS-NO FAULTS FOUND.  ACCOMPLISHED VISUAL INSP OF PITOT TUBE, NO DAMAGE FOUND OR EVIDENCE OF WATER IN SYS.  ACP T/S IAW TSM. REMOVED CAPT'S PITOT TUBE & FOUND INSECT LODGED IN PITOT WITH WATER TRAPPED BETWEEN PROBE 9DA1 & ADM L. CLEANED OUT PROBE & LINE, REPLACE ADM L (19FP1) IAW MM. TESTS PASSED, NO FAULTS NOTED.
